# SDR CALA2023082802656

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737-900ER
- Aircraft serial: 37100
- Aircraft time: 32,321 hours, 11,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3311
- Condition: Damaged
- Location: Rgt Side Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AIRCRAFT DAMAGED. DAMAGE IS LOCATED AT STA. 344 BETWEEN STRINGERS 21R AND 22R. C/W AVO011117 REV. A STEP 8. PERFORMED HFEC INSPECTION ALONG THE TRIM EDGE REF. NDT PART 6, 51-00-00 PROC. 23. NO DAMAGE NOTED. TRIM-OUT DAMAGE AREA AND COMPLY WITH AVO11117 UP TO AND INCLUDED COMPLIED WITH AVO11117 REV A, STEPS 6 AND 7. (REQUIRES HFEC, NEED TO COMPLY WITH STEP 8 OF AVO 11117 REV A. C/W AVO011117 REV. A STEP 9. PERFORMED HFEC COUNTERSINK C/W AVO011117 REV. A STEP 10. PERFORMED HFEC HOLE PROBE COMPLIED WITH STEPS 11 AND 12 OF AVO 11117 REV A. STEP 5. COUNTERSINK, AND REQUIRES HOLE PROBE INSPECTION) INSPECTION ON ALL REMOVED FASTENERS HOLES REF. NDT PART 6, INSPECTION ON ALL REMOVED FASTENERS HOLES REF. NDT PART 6, 53-30-00 PROC. 4. NO DAMAGE NOTED. 51-00-00 PROC. 16. NO DAMAGE NOTED. COMPLIED WITH HFEC PROCEDURES IN STEPS A1(A), A3 AND A4 OF AVO11117 REV B SECTION 2 REF NDT PART 6 51-00-00 PROC 23. NO DEFECTS NOTED, OK TO CONTINUE COMPLIED WITH STEP 13 OF AVO 11117 REV A , SENT PICS TO ESC FOR NEED TO COMPLY WITH SECTION 2 DAMAGE REPAIR STEP A 1 A B C D COMPLIED WITH SEC 2 1A .040 INS CUT AND STEPS B C D. AVO 1117 C/W SEC. 2 STEP 2 OF AVO 11117 REV B. C/W SEC 2 STEPS 5 AND 6 OF AVO 11117 REV B. NEED TO C/W SEC 2 B FABRICATION . REPAIR DOUBLER 2024 T-3 .080 EVALUATION ! ,REF AVO 11117 REV B. REV B. PO # 1389423330. VERIFIED REPAIR MATERIALS REF AVO 11117 REV B. OK TO CONTINUE VERIFIED REPAIR WASHERS INSTALLED AND FABRICATED FILLER AND VERI
